MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; HIGH DENSITY MAPPING CATHETER

INNOVATIVE HEALTH, LLC. N/A; HIGH DENSITY MAPPING CATHETER
Model Number D-AVHD-DF16
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on 8-oct-2024 of a reprocessed advisor hd grid sensor enable high density mapping catheter reported that "mechanical malfunction device become stuck in the sheath upon removal and the paddle portion has damage to it".No injuries or clinical signs/symptoms were reported.A review of the process control record was performed and no anomalies were noted.Innovative health received the device for investigation on (b)(6)2024.The device was visually inspected and deformation of the distal paddle was observed.Upon inspection, the distal paddle was confirmed to be fractured in half and a portion of the distal paddle insulation layer had been torn off.The insertion tool was returned with the catheter and was found to be slightly bent out of shape.The cordis introducer used during the procedure, not reprocessed by innovative health, was returned and was observed to have damage sustained on the distal end of the sheath.No other damage or defects were observed.Per the instructions for use: "excessive bending or kinking of the catheter may cause damage to the catheter.Do not use if the catheter appears damaged, kinked, or if there is difficulty in deflecting the distal section to achieve the desired curve.".
 
Event or Problem Description
On (b)(6)2024, an innovative health representative reported via email that there was a device with a mechanical malfunction, device become stuck in the sheath upon removal and the paddle portion has damage to it.

Brand Name
N/A
Common Device Name
HIGH DENSITY MAPPING CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key20515945
Report Number3011610434-2024-00009
Device Sequence Number7081992
Product Code NLG
UDI-Device Identifier10841898130731
UDI-Public10841898130731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model NumberD-AVHD-DF16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown